Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ALLIED HEALTHCARE PRODUCTS INC ALLIED; EPV100
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ALLIED HEALTHCARE PRODUCTS INC ALLIED; EPV100
Model Number
EPV100
Medical Device Problem Code
Battery Problem (2885)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Battery continues to overheat.
Additional Manufacturer Narrative
The unit was returned for repair and was recalibrated and tested.It met all specifications after the calibration was completed.
New Search
Submit an Adverse Event Report
Brand Name
ALLIED
Common Device Name
EPV100
Manufacturer
(Section D)
ALLIED HEALTHCARE PRODUCTS INC
1720 sublette ave
st. louis MO 63110
Manufacturer
(Section G)
ALLIED HEALTHCARE PRODUCT INC
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key
20273389
Report Number
1924066-2024-00049
Device Sequence Number
3505362
Product Code
BTL
UDI-Device Identifier
00026072000250
UDI-Public
(01)00026072000250
Combination Product (Y/N)
N
Initial Reporter State
TN
Initial Reporter Country
US
PMA/510(K) Number
K072214
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Repair
Type of Report
Initial
Report Date
(Section B)
09/11/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
EPV100
Device Catalogue Number
EPV100
Device Lot Number
NO
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
12/05/2022
Initial Report FDA Received Date
09/20/2024
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
09/04/2020
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown